MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE KNEE TIBIAL TRAY
Catalog Number 150600008
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.E3 initial reporter occupation: (b)(6).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent a right total knee replacement in 2017.Approximately mid-2021, patient began to experience severe pain in that same knee.When the pain continued to increase, patient contacted the surgeon for some examination and x-rays.After the examination, the surgeon determined the patient was a candidate for depuy attune first generation official component due to loosening.During the surgery, the surgeon found the depuy device had come loose and was definitely the source of the severe persistent pain, inability to complete daily routine, many sleepless nights, and the necessity of going through yet another knee replacement surgery on the same knee.Doi: 2017.Doe: 2021.Affected side: right knee.
 
Event or Problem Description
Medical records received.The patient underwent a right total knee arthroplasty on (b)(6) 2017 with no intraoperative issues.Depuy implants including patella were utilized.Competitor cement was utilized.The patient began to experience pain and instability and was revised on (b)(6) 2023.The tibial tray was identified to be loose at the cement to implant interface.Only the tibial tray and insert were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary update 2-november-2023.No device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 8 CEM
Common Device Name
ATTUNE KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17372050
Report Number1818910-2023-14927
Device Sequence Number7061030
Product Code JWH
UDI-Device Identifier10603295042426
UDI-Public10603295042426
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150600008
Device Lot Number8546658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 8 CEM.; ATTUNE MEDIAL ANAT PAT 38MM.; ATTUNE PS FB INSRT SZ 8 6MM.; ATTUNE PS FEM RT SZ 8 CEM.; PALACOS BONE CEMENT.; UNK ATTUNE KNEE TIBIAL INSERT.; UNKNOWN KNEE FEMORAL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown